New Iterative Approximation Methods for a Countable Family of Nonexpansive Mappings in Banach Spaces
作者: Kamonrat NammaneeRabian Wangkeeree
作者单位: 1Department of Mathematics, School of Science and Technology, Phayao University
2Centre of Excellence in Mathematics, CHE
3Department of Mathematics, Faculty of Science, Naresuan University
刊名: Fixed Point Theory and Applications, 2011, Vol.2011 (1), pp.1-24
来源数据库: Springer Nature Journal
DOI: 10.1155/2011/671754
英文摘要: Abstract(#br)We introduce new general iterative approximation methods for finding a common fixed point of a countable family of nonexpansive mappings. Strong convergence theorems are established in the framework of reflexive Banach spaces which admit a weakly continuous duality mapping. Finally, we apply our results to solve the the equilibrium problems and the problem of finding a zero of an accretive operator. The results presented in this paper mainly improve on the corresponding results reported by many others.
全文获取路径: Springer Nature  (合作)
分享到:
来源刊物:
影响因子:1.866 (2012)

×